IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Variable Tap-Length NLMS Algorithm with Adaptive Parameter
Yufei HANMingjiang WANGBoya ZHAO
Author information

2017 Volume E100.A Issue 8 Pages 1720-1723


Improved fractional variable tap-length adaptive algorithm that contains Sigmoid limited fluctuation function and adaptive variable step-size of tap-length based on fragment-full error is presented. The proposed algorithm can solve many deficiencies in previous algorithm, comprising small convergence rate and weak anti-interference ability. The parameters are able to modify reasonably on the basis of different situations. The Sigmoid constrained function can decrease the fluctuant amplitude of the instantaneous errors effectively and improves the ability of anti-noise interference. Simulations demonstrate that the proposed algorithm equips better performance.

Information related to the author
© 2017 The Institute of Electronics, Information and Communication Engineers
Previous article Next article